# SDR SWIA2020040649949

- Difficulty date: February 25, 2020
- Submitted: April 6, 2020
- Operation: Air carrier
- Aircraft: N753SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10214
- Aircraft time: 40,849 hours, 26,128 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH COCKPIT DOOR LWR POST SECTION AT F.S. 280.0 BL 11.128 HAS EVIDENCE OF CORROSION.    (C-CHECK) RO 4/3/2020   REPAIRED RH COCKPIT LOWER POST AT FS 280.00 RBL11.128 IAW CRJ700 SRM .
